# SDR LYNX00014

- Difficulty date: May 15, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N508LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4182
- Aircraft time: 931 hours, 765 cycles
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020101
- Part serial: NSN
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT AFTER ROTATION WHEN GEAR WAS SELECTED UP, LT, NOSE AND RT GREEN GEAR LIGHTS INDICATIONS STAYED ILLUMINATED.  UPON SELECTING GEAR UP, RED LIGHTS (LT, NOSE AND RT HANDLE ILLUMINATED.  AMBER LIGHTS NEVER ILLUMINATED.  RAN QRH, SPEED REMAINED BELOW 185KIAS, LANDING WEIGHT WAS NOT EXCEEDED.  TROUBLESHOT NLG CENTERING PROX SENSOR. ADJUSTED PROX SENSOR IAW AMM 32-61-06-830.  TORQUE WRENCH SN F9TAB1567C CAL DUE 3/09.  OPS CHECK GOOD.  NO DEFECTS AT THIS TIME.  PERFORMED A FUNCTIONAL TEST OF THE LANDING GEAR PRIMARY EXTENSION AND RETRACTION IAW AMM 32-31-00-720-80.  OPS CHECK GOOD.
